| Article ID | Journal | Published Year | Pages | File Type |
|---|---|---|---|---|
| 1710625 | Applied Mathematics Letters | 2006 | 10 Pages |
Abstract
In this paper we extend our results of L. Casasús, W. Al-Hayani [The decomposition method for ordinary differential equations with discontinuities, Appl. Math. Comput. 131 (2002) 245–251] to initial value problems with several types of discontinuities, giving relevant examples of linear and nonlinear cases.
Related Topics
Physical Sciences and Engineering
Engineering
Computational Mechanics
Authors
Waleed Al-Hayani, Luis Casasús,
